Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 98, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 14, 2010, 7:24 PM EDT for Hamilton County, Madison County, Tipton County, Indiana. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2010, 7:24 PM EDT (23:24 UTC)
- Expired
- Jun 14, 2010, 8:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Hamilton County, IN, Madison County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 59 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:44 PM EDT | TSTM WND GST 62 | Cicero, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:17 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
997
WUUS53 KIND 142324
SVRIND
INC057-095-159-150015-
/O.NEW.KIND.SV.W.0098.100614T2324Z-100615T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
724 PM EDT MON JUN 14 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
MADISON COUNTY IN CENTRAL INDIANA...
SOUTHERN TIPTON COUNTY IN CENTRAL INDIANA...
* UNTIL 815 PM EDT
* AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF TIPTON...OR
19 MILES SOUTH OF KOKOMO...AND MOVING EAST AT 20 MPH. NICKEL SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ARCADIA AROUND 730 PM EDT...
CICERO AROUND 735 PM EDT...
LAPEL AND FRANKTON AROUND 800 PM EDT...
RIVER FOREST...EDGEWOOD...WOODLAWN HEIGHTS AND ANDERSON AROUND 815
PM EDT...
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 12 AND 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4024 8558 3995 8559 3996 8586 4001 8593
4015 8624 4032 8616
TIME...MOT...LOC 2324Z 289DEG 19KT 4019 8605
WIND...HAIL 60MPH 0.88IN
$$
JH1 follow-up statement
000
WWUS53 KIND 142358
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
758 PM EDT MON JUN 14 2010
INC159-150007-
/O.CAN.KIND.SV.W.0098.000000T0000Z-100615T0015Z/
TIPTON-
758 PM EDT MON JUN 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TIPTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4024 8558 3995 8559 3996 8586 4001 8593
4015 8624 4023 8612 4023 8587 4028 8585
TIME...MOT...LOC 2357Z 289DEG 19KT 4013 8583
$$
INC057-095-150015-
/O.CON.KIND.SV.W.0098.000000T0000Z-100615T0015Z/
HAMILTON-MADISON-
758 PM EDT MON JUN 14 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
HAMILTON AND MADISON COUNTIES UNTIL 815 PM EDT...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF ELWOOD...OR 10 MILES
WEST OF ANDERSON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EDGEWOOD...RIVER FOREST AND INGALLS AROUND 810 PM EDT...
WOODLAWN HEIGHTS...ANDERSON AND COUNTRY CLUB HEIGHTS AROUND 815 PM
EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4024 8558 3995 8559 3996 8586 4001 8593
4015 8624 4023 8612 4023 8587 4028 8585
TIME...MOT...LOC 2357Z 289DEG 19KT 4013 8583
WIND...HAIL 60MPH 0.88IN
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:05 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 14, 7:05 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 705 PM EDT MON JUN 14 2010 .UPDATE... THE NEAR TERM AND AVIATION SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH EARLY WEDNESDAY AS A STATIONARY BOUNDARY REMAINS DRAPED ACROSS CENTRAL INDIANA. THIS PATTERN WILL END BY MID WEEK WHEN THE UPPER LEVEL LOW OVER THE ROCKIES FINALLY SHIFTS AND BREAKS DOWN THE RIDGE OF HIGH PRESSURE THAT HAS BEEN ANCHORED OVER THE DEEP SOUTH FOR THE LAST SEVERAL DAYS. THERE SHOULD BE A BREAK IN THE CONVECTIVE ACTIVITY ON WEDNESDAY AND THURSDAY...BUT IT WILL QUICKLY RETURN FOR THE END OF THE WEEK AS MORE WEAK DISTURBANCES MOVE ACROSS THE OHIO VALLEY. && .NEAR TERM /TONIGHT/... HAVE UPPED POPS TO CATEGORICAL EARLY IN THE EVENING ACROSS THE AREA WITH A POTENT LINE OF STRONG TO SEVERE THUNDERSTORMS SWEEPING ACROSS THE AREA. WILL ALSO MENTION DAMAGING WINDS EARLY...AND HEAVY RAIN THROUGHOUT THE NIGHT. && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... GFS AND NAM SUGGEST ANOTHER SHORTWAVE WILL PUSH ACROSS CENTRAL INDIANA TUESDAY IN THE SOUTHWEST FLOW ALOFT. AGAIN THE VERY WARM AND VERY HUMID AIR MASS WILL REMAIN IN PLACE AS CAPE ON TUESDAY AFTERNOON AND EVENING SOARS INTO THE 2K-3K RANGE. ACCOMPANIED WITH LI/S OF -6 TO -7 CAN SEE NO REASON WHY ANOTHER ROUND OF PERSISTENCE TYPE THUNDERSTORMS WILL NOT OCCUR. AGAIN...PWATS REMAINS VERY HIGH NEAR 2 INCHES...THUS ANY STRONG STORMS MAY PRODUCE VERY HEAVY RAINS. WILL TRY TO ADD SOME TIMING TO THE CONVECTION AGAIN FOR TUESDAY...FOCUSING CHANCES DURING THE AFTERNOON AND EVENING HOURS. AGAIN WITH A VARIABLE CLOUDY SKY ON TUESDAY...HIGH TEMPERATURES SHOULD EASILY REACH THEIR PERSISTENT LEVELS IN THE UPPER 80S. MAVMOS HANDLES THIS WELL AND WILL STICK CLOSE. COLD FRONT FINALLY CROSSES THE AREA ON TUESDAY NIGHT AND WILL KEEP LIKELY RAIN CHANCES THROUGH THE NIGHT AS SOME COOLER AND DRIER AIR BEGINS TO WORK ITS WAY IN. FORECAST SOUNDINGS REMAIN VERY SATURATED DURING THE EARLY EVENING ON TUESDAY. THUS WILL CONTINUE TO RUN WITH LIKELY POPS...BUT ATTEMPT TO TAPER THINGS OFF FROM WEST TO EAST DURING THE OVERNIGHT HOURS. AGAIN WILL STICK CLOSE TO THE MAVMOS FOR LOW TEMPERATURES ON TUESDAY NIGHT. && .LONG TERM.../WEDNESDAY THROUGH MONDAY/. COLD FRONT SHOULD EXIT THE AREA ON WEDNESDAY MORNING...HOWEVER WILL KEEP SOME POPS AROUND DURING THE MORNING HOURS AS THE LINGERING FRONT MAY PRODUCE A FEW BACKSIDE SHOWERS. HOWEVER...SOMEWHAT COOLER AND DRIER AIR SHOULD CONTINUE TO FILTER INTO THE STATE AS THE DAY PROGRESSES. ECMWF AND GFS BOTH HINT AT UPPER RIDGE BUILDING ACROSS THE RGN FOR THE WEEKEND. GIVEN THE STRENGTH OF THE RIDGE ALONG WITH VERY WARM H7 EXCEEDING 10C. THIS SHOULD ALLOW FOR DRY...BUT VERY WARM CONDITIONS ON THURSDAY AND FRIDAY. A WEAK SHORT WAVE WILL PUSH ACROSS THE GREAT LAKES AND INDIANA ON FRIDAY NIGHT AND SATURDAY. GIVEN THE POSSIBLE FORCING AND THE WARM AIR MASS WILL BE IN PLACE THUNDERSTORM CHANCES WILL NEED TO BE REINSTATED. MODELS THEN HINTING AT A SLIGHT COOL DOWN ON SUNDAY INTO MONDAY AS A COLD FRONT SINKS SOUTH ACROSS INDIANA ON NORTHEAST WINDS. IF THIS DOES COME TO FRUITION...COOLER AND LESS HUMID AIR WILL ARRIVE TO START THE NEXT WORKWEEK. && .AVIATION.../DISCUSSION FOR THE 15/00Z TAFS/ TIMED LINE OF STRONG TO SEVERE THUNDER BEST AS POSSIBLE THROUGH THE SITES. SHOULD BE IMPACTING IND/BMG NEAR THE START OF THE PERIOD...BUT ADDITIONAL DEVELOPMENT REMAINS POSSIBLE OVERNIGHT...AND A CB MENTION IS CONTINUED THROUGHOUT THE PERIOD. EXTREMELY WARM AND HUMID AIRMASS CONTINUES ACROSS THE AREA...AND HAVE LEANED HEAVILY ON PERSISTENCE TONIGHT...WITH PERIODS OF IFR CEILINGS AND MVFR/HIGH END IFR FOG. YET ANOTHER DAY TOMORROW W/ THUNDERSTORMS EXPECTED...AND A VCTS/CB MENTION WILL COVER IT FOR NOW. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ036-037-039- 043>049-051>057-060>065-067>072. && SYNOPSIS...TDUD/RYAN NEAR TERM...NIELD SHORT TERM...PUMA LONG TERM....JP AVIATION...NIELD
Hazardous weather outlook, Jun 14, 5:55 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 555 PM EDT MON JUN 14 2010 INZ021-028>031-035>049-051>057-060>065-067>072-152200- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 555 PM EDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. ISOLATED TORNADOES ALSO CANNOT BE RULED OUT. FLASH FLOODING WILL ALSO BE A THREAT...AND A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF CENTRAL INDIANA THROUGH TOMORROW NIGHT. FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY WEDNESDAY AND AGAIN LATE FRIDAY NIGHT INTO SATURDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY AND TUESDAY NIGHT. THE MAIN THREATS WILL ONCE AGAIN BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. FLASH FLOODING WILL REMAIN A THREAT...AND A FLASH FLOOD WATCH WILL CONTINUE THROUGH TUESDAY NIGHT. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AT TIMES THROUGH TUESDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Local storm report, Jun 14, 6:56 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND GST TERRE HAUTE 39.47N 87.38W
06/14/2010 E60 MPH VIGO IN AMATEUR RADIO
SOUTH SIDE OF TERRE HAUTE
&&
HEROLDLocal storm report, Jun 14, 6:59 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HEAVY RAIN RUSSIAVILLE 40.42N 86.27W
06/14/2010 E0.00 INCH HOWARD IN AMATEUR RADIO
WATER OVER PARTS OF SR26.
&&
DTUCEKLocal storm report, Jun 14, 7:02 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
702 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 2 W WEST TERRE HAUTE 39.46N 87.49W
06/14/2010 U0.25 INCH VIGO IN AMATEUR RADIO
&&
HEROLDLocal storm report, Jun 14, 7:12 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
712 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND GST 5 W SULLIVAN 39.10N 87.50W
06/14/2010 M73 MPH SULLIVAN IN AMATEUR RADIO
ON HIGHWAY 54
&&
HEROLDLocal storm report, Jun 14, 7:14 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
714 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST DUGGER 39.07N 87.26W
06/14/2010 E60 MPH SULLIVAN IN AMATEUR RADIO
&&
DTUCEKLocal storm report, Jun 14, 7:15 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
715 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG VINCENNES 38.68N 87.51W
06/14/2010 KNOX IN EMERGENCY MNGR
TREES AND LIMBS DOWN RELAYED FROM PUBLIC
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:17 PM EDT | Severe Thunderstorm Warning | IND | Henry, Rush | 58 min |
| Jun 13, 8:23 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 52 min |
| Jun 13, 9:01 PM EDT | Areal Flood Warning | IND | Clay, Greene, Lawrence, Monroe, Owen, Sullivan and 1 more | 4 hr |
| Jun 13, 9:13 PM EDT | Special Weather Statement | IND | Jackson | 47 min |
| Jun 13, 9:49 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 41 min |
| Jun 13, 10:03 PM EDT | Areal Flood Warning | IND | Jackson | 4 hr |
| Jun 13, 10:23 PM EDT | River Flood Advisory | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 36 hr |
| Jun 13, 10:23 PM EDT | River Flood Advisory | IND | Fountain, Parke, Vermillion, Warren | 36 hr |
| Jun 14, 6:46 AM EDT | Areal Flood Warning | IND | Morgan, Putnam | 6 hr |
| Jun 14, 6:50 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 19 days |
| Jun 14, 6:50 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 13 days |
| Jun 14, 11:04 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 44 hr |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Shelby | 50 hr |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Lawrence, Martin | 16 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Lawrence, Martin | 7 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Lawrence, Martin | 7 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Greene, Owen | 4 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 16 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 16 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 17 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 19 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Gibson, Knox | 20 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 15 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 16 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Knox | 21 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 21 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Clay, Greene | 36 hr |
| Jun 14, 1:15 PM EDT | Special Weather Statement | IND | Montgomery | 45 min |
| Jun 14, 1:47 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 43 min |
| Jun 14, 2:18 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 57 min |
| Jun 14, 2:49 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion | 41 min |
| Jun 14, 3:08 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Marion | 52 min |
| Jun 14, 3:19 PM EDT | Severe Thunderstorm Warning | IND | Rush, Shelby | 17 min |
| Jun 14, 3:23 PM EDT | Areal Flood Warning | IND | Hancock, Marion | 3 hr |
| Jun 14, 3:47 PM EDT | Areal Flood Advisory | IND | Shelby | 3 hr |
| Jun 14, 4:13 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 62 min |
| Jun 14, 4:33 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 42 min |
| Jun 14, 5:15 PM EDT | Tornado Warning | IND | Clinton, Montgomery, Tippecanoe | 30 min |
| Jun 14, 5:26 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Howard | 49 min |
| Jun 14, 5:45 PM EDT | Tornado Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 30 min |
| Jun 14, 6:08 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 67 min |
| Jun 14, 6:13 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tipton | 32 min |
| Jun 14, 6:15 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 30 min |
| Jun 14, 6:20 PM EDT | Tornado Warning | IND | Fountain, Parke, Vermillion | 25 min |
| Jun 14, 6:39 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 51 min |
| Jun 14, 6:45 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Hamilton, Tipton | 45 min |
| Jun 14, 6:48 PM EDT | Severe Thunderstorm Warning | IND | Knox | 42 min |
| Jun 14, 6:56 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam, Sullivan, Vigo | 49 min |
| Jun 14, 7:07 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 23 min |
| Jun 14, 7:11 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Fountain, Hamilton, Hendricks, Marion and 5 more | 6 hr |
| Jun 14, 7:16 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 29 min |
| Jun 14, 7:24 PM EDT | Tornado Warning | IND | Hendricks, Putnam | 21 min |
| Jun 14, 7:27 PM EDT | Tornado Warning | IND | Clay, Owen | 33 min |
| Jun 14, 7:30 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 30 min |
| Jun 14, 7:38 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 52 min |
| Jun 14, 7:42 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe, Morgan, Owen, Putnam | 48 min |
| Jun 14, 7:43 PM EDT | Areal Flood Warning | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 6 more | 5 hr |
| Jun 14, 7:46 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 29 min |
| Jun 14, 7:49 PM EDT | Tornado Warning | IND | Boone, Hamilton | 26 min |
| Jun 14, 7:53 PM EDT | Tornado Warning | IND | Monroe, Morgan, Owen | 22 min |
| Jun 14, 7:55 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 50 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.